# SDR CA951129515

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Failed
- Location: Flaps Control
- Part time: 1,541 hours
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP FAIL MESSAGE ON WHEN FLAPS SELECTED ON APPROACH. FOUND FLAP ELECTRONIC CONTROL UNIT (FECU) AT FAULT.
